# SDR CA051027006

- Difficulty date: October 7, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 22,094 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06422
- Part serial: TH0319
- Condition: Cracked
- Location: Cockpit
- Part time: 23,321 hours, 41,263 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, M
- Precautionary procedure: A

## Discrepancy

(CAN) AC, WHILE IN LIGHT ICING CONDITIONS, ENCOUNTERED A MALFUNCTION OF CAPTAIN'S (LT SIDE) WINDSHIELD. ENTERING ICING CONDITIONS, NORMAL MODE WAS SELECTED. CAPTAIN NOTICED DISCOLORATION IN LWR PORTION OF WINDSHIELD, VERBALIZED IT TO F/O. CAPTAIN OBSERVED DISCOLORATION SPREADING AND SELECTED WINDSHIELD HEAT SWITCH TO WARMUP, THEN TO OFF TO SUSPEND DISCOLORATION GROWTH. AT THE SAME TIME, CRACKS WERE OBSERVED DEVELOPING ALONG AND AROUND DISCOLORED AREA. CREW THEN CHANGED COURSE. UNEVENTFUL LANDING WAS EXECUTED AND MAINTENANCE STAFF PROCEEDED TO WORK ON THE AIRCRAFT. AT THIS TIME, SPARE PART PROCUREMENT AND TROUBLESHOOTING ARE ONGOING AND THE AIRCRAFT IS EXPECTED TO RETURN TO SERVICE.
